Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Mar 30, 2021, 11:29 PM CDT for Fannin County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2021, 11:29 PM CDT (04:29 UTC)
- Expired
- Mar 31, 2021, 12:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Fort Worth, TX
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
164
WWUS84 KFWD 310429
SPSFWD
Special Weather Statement
National Weather Service Fort Worth TX
1129 PM CDT Tue Mar 30 2021
TXZ094-105-310500-
Hunt TX-Fannin TX-
1129 PM CDT Tue Mar 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT AND SOUTHERN FANNIN
COUNTIES UNTIL MIDNIGHT CDT...
At 1128 PM CDT, Doppler radar was tracking a strong thunderstorm over
Celeste, or 12 miles north of Greenville, moving northeast at 35 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Leonard, Wolfe City, Celeste, Bailey, Ladonia and Pecan Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3357 9587 3355 9585 3328 9586 3317 9620
3331 9630 3335 9629 3335 9633 3338 9635
TIME...MOT...LOC 0428Z 242DEG 30KT 3329 9617
$$
30What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Mar 30, 7:57 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Mar 30, 7:57 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 757 PM CDT Tue Mar 30 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Wednesday/ The cold front is currently moving across the northwestern parts of the region this evening, roughly along a Sherman-Weatherford- Stephenville line, and will continue to push southeast across the region overnight. The 00Z FWD upper air sounding revealed CAPE values roughly around 1000-1400 J/kg, EBWD values near 50 knots, and mid level lapse rates near 6-7 C/km. Southerly flow has also aided in rich moisture content ahead of the front, with dewpoint values in the low to mid 60s being observed this evening. Radar imagery reveals a few attempts of shower development north of Denton, but the presence of weak capping may be enough to keep activity isolated through the next few hours across North Texas. Still, if isolated thunderstorms were to develop along/ahead of the front late this evening and overnight, the environment is sufficient to pose a hail and/or wind threat. By early Wednesday morning, low clouds should overspread the entire region and rain/storm chances will have shifted to areas across our far southeastern counties. Cloud cover should clear by late Wednesday morning from northwest to southeast. Breezy north to northeast winds with speeds of 15-20 mph and higher gusts are expected through most of the day. Highs will range from the upper 50s to low 60s Wednesday afternoon, about 15-20 degrees cooler than today. Garcia && .LONG TERM... /Issued 206 PM CDT Tue Mar 30 2021/ /Wednesday night through Tuesday/ Dry and very cool air will continue to advect across the Southern Plains Wednesday night. Although northerly winds will decrease through the night, they should remain strong enough to keep temperatures above freezing. However, it will still be quite cold with lows ranging from the mid 30s to around 40. The post frontal airmass will remain in place on Thursday, keeping daytime temperatures generally in the 60s, but abundant sun and a relatively light wind will make for a beautiful spring day. Temperatures should fall quickly after sunset, but a slow return of low level moisture overnight will keep temperatures Thursday night a bit warmer than Wednesday night with lows generally in the lower 40s. A building shortwave ridge aloft and slowly returning low level moisture will yield slightly warmer temperatures on Friday with highs from the mid 60s to the lower 70s and lows Friday night from the mid 40s to the lower 50s. The warming trend will continue Saturday and Sunday as a long wave ridge takes shape across the western half of the CONUS and the Gulf moisture fetch becomes more established. Highs Saturday will be generally in the lower 70s with mid and upper 70s on Sunday. The upper pattern should remain relatively stagnant the first half of next week with the high amplitude ridge anchoring itself over the center of the country based on the ECMWF and Canadian solutions (which have been in good agreement the past several runs). This pattern (more indicative of late spring) will yield very warm and humid weather with highs Monday and Tuesday in the 80s and lows Monday night in the 60s. It does not appear that we will see any record high temperatures, at least for the first half of the week but it will still be very warm for early April. 79 && .AVIATION... /NEW/ /00Z TAFs/ VFR currently prevails across the region this evening, but MVFR ceilings will return after 06Z tonight. A cold front will move across the Metroplex terminals over the next 1-2 hours. Isolated showers/thunderstorms may be able to develop near the front, but there is a better potential further north and east of the Metroplex airports. We'll continue to keep a mention of VCTS through 03-04Z across the Metroplex. FROPA should occur at Waco closer to 06-07Z with a low potential for showers along the boundary. MVFR ceilings should initially return at Waco after 06Z and across the Metroplex terminals closer to 09-10Z. Some high res guidance has indicated a possibility of MVFR ceilings arriving across North Texas closer to 07-08Z, and we'll continue to monitor trends over the next few hours. Improvement to VFR is expected by the mid to late morning hours on Wednesday. Breezy northerly winds around 15-20 knots, with gusts up to 30 knots possible, will prevail behind the front. Garcia && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 49 62 40 67 43 / 30 0 0 0 0 Waco 52 62 37 66 41 / 20 10 0 0 0 Paris 46 59 37 63 38 / 60 20 0 0 0 Denton 47 62 35 65 38 / 20 0 0 0 0 McKinney 48 61 37 65 39 / 40 5 0 0 0 Dallas 51 63 42 68 45 / 30 5 0 0 0 Terrell 49 59 36 64 38 / 40 10 0 0 0 Corsicana 52 60 38 65 41 / 30 20 0 0 0 Temple 53 62 37 66 39 / 20 10 0 0 0 Mineral Wells 46 64 35 67 38 / 5 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 30, 3:32 PM CDT, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 332 PM CDT Tue Mar 30 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311300- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 332 PM CDT Tue Mar 30 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered thunderstorms are possible ahead of and behind a cold front this evening north of I-20 and east of I-35. Storm chances will shift southward into eastern Central Texas after midnight. A few strong to severe storms will be possible with hail and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. It will be windy and dry on Wednesday afternoon and again Friday afternoon, resulting in an elevated threat for wildfires. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 30, 11:29 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1129 PM CDT Tue Mar 30 2021
TXZ094-105-310500-
Hunt TX-Fannin TX-
1129 PM CDT Tue Mar 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT AND SOUTHERN FANNIN
COUNTIES UNTIL MIDNIGHT CDT...
At 1128 PM CDT, Doppler radar was tracking a strong thunderstorm over
Celeste, or 12 miles north of Greenville, moving northeast at 35 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Leonard, Wolfe City, Celeste, Bailey, Ladonia and Pecan Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3357 9587 3355 9585 3328 9586 3317 9620
3331 9630 3335 9629 3335 9633 3338 9635
TIME...MOT...LOC 0428Z 242DEG 30KT 3329 9617
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:33 AM CDT | Special Weather Statement | FWD | Delta | 27 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.